# SDR AU971340

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Propeller: Rotol R3526123F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 666000361
- Condition: Failed
- Location: Propeller Blade
- Component: Rotol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE CLAMP FAILED AT THE LAST SPOT WELD POSITION OFTHE REINFORCING STRAP.
